# SDR DALA1202841807

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 42,494 hours, 10,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Part serial: 22112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4L AND 4R EMERGENCY PATH EXIT LIGHTS INOP.  REPLACED PWR SUPP AND BATT AT 4R F/A SEAT AND TESTED PER B767400 M/M 33-51.  MFG NBR S283W603-2.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
